# SDR IPXA2021091093756

- Difficulty date: September 8, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 30,904 hours, 19,010 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Blower
- Condition: Failed
- Location: Evas
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ART EVAS FAILED BLOWER MOTOR TESTREPLACED RT EVAS IAW 25-69-00 ESR: IPC 25-60-00-090A 002
